# SDR AALA20070865

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 32H TO 35H INOPERATIVE.  RESET MODULE FOR EMERGENCY LIGHTS AT SEAT ROWS 32H TO 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
